Alert archive / Wyoming / Red Flag Warnings in 2015

Red Flag Warning 4, NWS Cheyenne, WY

March 30, 2015

NWS Cheyenne, WY issued this red flag warning at Mar 30, 2015, 9:42 AM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 30, 2015, 9:42 AM MDT (15:42 UTC)
Expired
Mar 30, 2015, 8:00 PM MDT
In force
10 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

805 
WWUS85 KCYS 301542
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
942 AM MDT MON MAR 30 2015

...RED FLAG WARNING FOR FWZ 310 TODAY FOR WINDS AND LOW
HUMIDITIES...

...FIRE WEATHER WATCH FOR FWZ 301...310 THROUGH 313 FOR TUESDAY
LATE MORNING THROUGH AFTERNOON FOR GUSTY WINDS AND LOW
HUMIDITIES...

.WARMING TEMPERATURES THIS MORNING HAS ALLOWED STRONGER WINDS TO
MIX DOWN FROM HIGHER ELEVATIONS. ALREADY SEEING WIND GUSTS IN
EXCESS OF 25 MPH AT SEVERAL LOCATIONS AND EXPECT THESE GUSTY WINDS
TO CONTINUE INTO THE AFTERNOON HOURS. MORE WIDESPREAD WINDS ARE
EXPECTED FOR TUESDAY AS AFTERNOON TEMPERATURES CLIMB 8 TO 10
DEGREES WARMER OVER TODAYS HIGHS. WIND GUSTS IN EXCESS OF 30 MPH
APPEAR LIKELY TUESDAY.

WYZ310-302345-
/O.NEW.KCYS.FW.W.0004.150330T1542Z-150331T0200Z/
/O.NEW.KCYS.FW.A.0004.150331T1600Z-150401T0200Z/
PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
942 AM MDT MON MAR 30 2015

...RED FLAG WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW AFTERNOON HUMIDITIES FOR FIRE WEATHER ZONE
310... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES FOR
FIRE WEATHER ZONE 310...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. A FIRE
WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN
EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. 

* AFFECTED AREA...FIRE WEATHER ZONE 310.

* WIND...NORTHWEST AT 15 TO 18 MPH WITH GUSTS TO 28 MPH.

* HUMIDITY...10 TO 12 PERCENT THIS AFTERNOON THROUGH EARLY
  EVENING.

* THUNDERSTORMS...NO THUNDERSTORMS ARE EXPECTED TODAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

NEZ311>313-WYZ301-302345-
/O.NEW.KCYS.FW.A.0004.150331T1600Z-150401T0200Z/
PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS-
BOX BUTTE/SOUTH SIOUX-
SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS-
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-
942 AM MDT MON MAR 30 2015

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING FOR STRONG WEST WINDS AND LOW HUMIDITIES FOR FIRE
WEATHER ZONES 301...311...312 AND 313...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING. 

* AFFECTED AREA...FIRE WEATHER ZONES 311...312 AND 313. FIRE 
  WEATHER ZONE 301. 

* WIND...WEST AT 15 TO 20 MPH SUSTAINED WITH GUSTS TO 30 MPH.

* HUMIDITY...AFTERNOON HUMIDITIES OF 8 TO 12 PERCENT FOR AREAS
  EAST OF THE LARAMIE RANGE.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
2 follow-up statements
299 
WWUS85 KCYS 302047
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
247 PM MDT MON MAR 30 2015

...RED FLAG WARNING FOR FWZ 310 THROUGH 8 PM TODAY FOR WINDS AND
LOW HUMIDITIES...

...FIRE WEATHER WATCH FOR FWZ 301...302...306 AND 310 THROUGH 313
FOR TUESDAY LATE MORNING THROUGH AFTERNOON FOR GUSTY WINDS AND LOW
HUMIDITIES...

.WARMING TEMPERATURES THIS MORNING HAS ALLOWED STRONGER WINDS TO
MIX DOWN FROM HIGHER ELEVATIONS. ALREADY SEEING WIND GUSTS IN
EXCESS OF 25 MPH AT SEVERAL LOCATIONS AND EXPECT THESE GUSTY
WINDS TO CONTINUE INTO THE AFTERNOON HOURS. MORE WIDESPREAD WINDS
ARE EXPECTED FOR TUESDAY AS AFTERNOON TEMPERATURES CLIMB 8 TO
10 DEGREES WARMER OVER TODAYS HIGHS. WIND GUSTS IN EXCESS OF
30 MPH APPEAR LIKELY TUESDAY.

WYZ310-311200-
/O.CON.KCYS.FW.W.0004.000000T0000Z-150331T0200Z/
/O.CON.KCYS.FW.A.0004.150331T1600Z-150401T0200Z/
PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
247 PM MDT MON MAR 30 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE 310...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR
FIRE WEATHER ZONE 310...

* AFFECTED AREA...FIRE WEATHER ZONE 310.

* WIND...NORTHWEST AT 15 TO 18 MPH WITH GUSTS TO 28 MPH.

* HUMIDITY...10 TO 12 PERCENT THIS AFTERNOON THROUGH EARLY 
  EVENING.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

WYZ302-306-311200-
/O.EXA.KCYS.FW.A.0004.150331T1600Z-150401T0200Z/
NORTH LARAMIE RANGE/MEDICINE BOW NF-
UPPER NORTH PLATTE RIVER BASIN-
247 PM MDT MON MAR 30 2015

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMDITIES FOR FIRE
WEATHER ZONES 302 AND 306...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING. 

* AFFECTED AREA...FIRE WEATHER ZONES 302 AND 306. 

* WIND...WEST AT 15 TO 25 MPH SUSTAINED WITH GUSTS TO 35 MPH.

* HUMIDITY...AFTERNOON HUMIDITIES OF 8 TO 12 PERCENT. POOR
  HUMIDITY RECOVERIES ARE EXPECTED TONIGHT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

NEZ311>313-WYZ301-311200-
/O.CON.KCYS.FW.A.0004.150331T1600Z-150401T0200Z/
PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS-
BOX BUTTE/SOUTH SIOUX-
SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS-
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-
247 PM MDT MON MAR 30 2015

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR
FIRE WEATHER ZONES 301...311...312 AND 313...

* AFFECTED AREA...FIRE WEATHER ZONES 301...311...312 AND 313. 

* WIND...WEST AT 15 TO 20 MPH SUSTAINED WITH GUSTS TO 30 MPH.

* HUMIDITY...AFTERNOON HUMIDITIES OF 8 TO 12 PERCENT FOR AREAS 
  EAST OF THE LARAMIE RANGE.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
786 
WWUS85 KCYS 310221
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
821 PM MDT MON MAR 30 2015

...RED FLAG WARNING IN EFFECT FOR FIRE WEATHER ZONES 301...302
AND 306 FOR TUESDAY LATE MORNING THROUGH AFTERNOON FOR STRONG
GUSTY WINDS AND LOW RELATIVE HUMIDITY...

...FIRE WEATHER WATCH FOR FIRE WEATHER ZONES 310 THROUGH 313 FOR
TUESDAY LATE MORNING THROUGH AFTERNOON FOR GUSTY WINDS AND LOW
HUMIDITIES...

.WARMING TEMPERATURES AND INCREASING WEST TO NORTHWESTERLY WINDS
WILL INCREASE THE FIRE GROWTH POTENTIAL ON TUESDAY. WIND GUSTS IN
EXCESS OF 30 MPH AND HUMIDITY NEAR 10 PERCENT APPEARS LIKELY
ON TUESDAY AFTERNOON FOR AREAS AROUND THE DEER CREEK...DOUGLAS
BILL AND LUSK AREAS OF EASTERN WYOMING WHERE A RED FLAG WARNING
HAS BEEN ISSUED. IT IS POSSIBLE THAT GUSTY WINDS AND LOW HUMIDITY
NEAR 10 PERCENT COULD PRODUCE INCREASED FIRE GROWTH POTENTIAL FOR
AREAS EAST OF THE LARAMIE RANGE INTO THE WESTERN NEBRASKA
PANHANDLE TUESDAY...SO A FIRE WEATHER WATCH REMAINS IN EFFECT FOR
THOSE AREAS ON TUESDAY...WHICH MAY NEED TO BE UPGRADED TO A RED
FLAG WARNING EARLY TUESDAY BASED ON NEW FORECAST INFORMATION.

WYZ310-311030-
/O.EXP.KCYS.FW.W.0004.000000T0000Z-150331T0200Z/
/O.CON.KCYS.FW.A.0004.150331T1600Z-150401T0200Z/
PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
821 PM MDT MON MAR 30 2015

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING FOR THE POTENTIAL OF LOW HUMIDITY AND
STRONG GUSTY WINDS FOR FIRE WEATHER ZONE 310...

* AFFECTED AREA...FIRE WEATHER ZONE 310.

* WIND...NORTHWEST AT 15 TO 18 MPH WITH GUSTS TO 35 MPH.

* HUMIDITY...AROUND 10 PERCENT LATE TUESDAY MORNING INTO THE
  AFTERNOON.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

WYZ301-302-306-311030-
/O.UPG.KCYS.FW.A.0004.150331T1600Z-150401T0200Z/
/O.NEW.KCYS.FW.W.0005.150331T1600Z-150401T0200Z/
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF-
UPPER NORTH PLATTE RIVER BASIN-
821 PM MDT MON MAR 30 2015

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MDT TUESDAY FOR
LOW HUMIDITY AND STRONG GUSTY WINDS FOR FIRE WEATHER ZONES
301...302 AND 306...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MDT TUESDAY. 

* AFFECTED AREA...FIRE WEATHER ZONES 301...302 AND 306. 

* WIND...WEST AT 15 TO 25 MPH SUSTAINED WITH GUSTS TO 35 MPH.

* HUMIDITY...TUESDAY AFTERNOON HUMIDITIES OF 8 TO 12 PERCENT. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

NEZ311>313-311030-
/O.CON.KCYS.FW.A.0004.150331T1600Z-150401T0200Z/
PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS-
BOX BUTTE/SOUTH SIOUX-
SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS-
821 PM MDT MON MAR 30 2015

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING FOR THE POTENTIAL OF LOW RELATIVE HUMIDITY
AND STRONG GUSTY WINDS FOR FIRE WEATHER ZONES 311...312 AND
313...

* AFFECTED AREA...FIRE WEATHER ZONES 311...312 AND 313. 

* WIND...WEST AT 15 TO 20 MPH SUSTAINED WITH GUSTS TO 30 MPH.

* HUMIDITY...TUESDAY AFTERNOON HUMIDITIES OF 8 TO 12 PERCENT FOR
  AREAS EAST OF THE LARAMIE RANGE.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Mar 30, 5:55 AM MDT, 3 hours 47 minutes earlier.

Area forecast discussion, Mar 30, 5:55 AM MDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
555 AM MDT MON MAR 30 2015

.SHORT TERM...(TODAY THROUGH WEDNESDAY)
ISSUED AT 402 AM MDT MON MAR 30 2015

A COUPLE OF QUITE MILD/WARM DAYS WILL OCCUR OVER THE CWA TODAY
THROUGH TUESDAY AS AN UPPER RIDGE APPROACHES TODAY THEN SHIFTS
EAST ACROSS THE REGION ON TUESDAY. A WEAK SFC HIGH WILL MOVE INTO
NRN WY TODAY CREATING A WEAK DOWNSLOPE FLOW OVER THE PLAINS WITH
MOSTLY CLEAR SKIES ALLOWING TEMPS TO RISE WELL INTO THE 60S TO
LOWER 70S ACROSS LOWER ELEVATIONS. SIMILAR PATTERN FOR TUESDAY
THOUGH A BIT STRONGER LEE TROUGH SHOULD EXIST OVER THE HIGH
PLAINS. MAX TEMPS SHOULD BE ABOUT 4-7 DEGREES WARMER OVER THE
PLAINS AS A THERMAL RIDGE MOVES ACROSS WITH 700MB TEMPS WARMING TO
ABOUT 5-8C TUESDAY AFTERNOON. MID LEVEL MOISTURE SHOULD BEGIN TO
STEP UP A BIT TUESDAY AFTERNOON AS THE UPPER RIDGE AXIS MOVES EAST
OF THE CWA AND WSW UPPER FLOW SETS UP. MAY SEE A FEW HIGH-BASED
SHOWERS MAINLY AROUND THE MTNS LATER TUESDAY AFTERNOON INTO
TUESDAY NIGHT AS WEAK IMPULSES MOVE BY. PACIFIC FRONT WILL THEN
PASS ACROSS EARLY WEDS AS A DECENT SHORTWAVE SWINGS ACROSS THE
NRN ROCKIES INTO THE NORTHERN PLAINS BY LATE WEDS AFTERNOON WITH
COOLER AND SOMEWHAT BREEZY CONDITIONS FOR WEDS.

.LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 402 AM MDT MON MAR 30 2015

THE MAIN FORECAST CONCERN WILL BE THE RETURN OF ACCUMULATING
SNOWFALL GENERALLY SOUTH OF THE NORTH PLATTE RIVER VALLEY THURSDAY
AND THURSDAY NIGHT. A BROAD UPPER-LEVEL TROUGH COMPRISED OF TWO
SHORTWAVES WILL BE IN PLACE ACROSS THE WRN U.S. AND NRN PLAINS
WEDNESDAY NT. THE COLD FRONT ASSOCIATED WITH THE SHORTWAVE OVR THE
NRN PLAINS WILL ALREADY BE WELL SOUTH BY WEDNESDAY NIGHT. THERE WILL
BE LITTLE IF ANY MOISTURE AVAILABLE WEDNESDAY NT WITH PERHAPS JUST A
FEW VERY LIGHT SHOWERS CLOSE TO THE WY/CO STATELINE. THIS INITIAL
FRONT WILL EFFECTIVELY PRIME THE LLVLS IN TIME FOR THE SECOND
SHORTWAVE THAT WILL APPROACH ON THURSDAY AND MOVE OVERHEAD THURSDAY
NT. BOTH THE GFS/ECMWF ARE CONSISTENT IN BREAKING OUT SOME LIGHT
PRECIP ACROSS NRN COLORADO AND AREAS SOUTH OF I80 THURSDAY MORNING.
AS THE TROUGH APPROACHES AS THURSDAY PROGRESSES...MOIST ISENTROPIC
LIFT ATOP THE LLVL UPSLOPE FLOW WILL BE THE CULPRIT FOR PRECIP
BECOMING MORE WIDESPREAD. H7 TEMPS ARE EVEN COLDER THAN EARLIER
RUNS...SO HAVE COOLED HIGHS INTO THE 30S FOR LOCATIONS ABOVE AROUND
5500 FEET ON THURSDAY. SUSPECT THIS WILL BE A REASONABLE CUT-OFF
ELEVATION FOR THE ACCUMULATING SNOW POTENTIAL AS WELL. MOIST
ISENTROPIC LIFT PERSISTS THURSDAY NIGHT BEFORE THE TROUGH DEPARTS
FRIDAY MORNING. AREAS OF LIGHT TO MODERATE ACCUMULATIONS WILL BE
POSSIBLE ABOVE 5500 FEET MAINLY THURSDAY AFTERNOON AND THURSDAY
NIGHT. ALTHOUGH THE TROUGH AXIS DEPARTS ON FRIDAY...THE TRAILING MID-
LEVEL COLD POOL AND ASSOCIATED DAYTIME DESTABILIZATION WILL BE
ENOUGH TO CONTINUE SHOWER CHANCES FRIDAY. TEMPERATURES WILL STILL BE
RELATIVELY COOL ON FRIDAY WITH HIGHS ONLY REACHING THE 40S AT MOST
LOCATIONS.

TEMPERATURES WILL WARM BACK TOWARDS NORMAL ON SATURDAY AND SUNDAY
WITH A BROAD LOW-AMPLITUDE RIDGE YIELDING DRY CONDITIONS.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 554 AM MDT MON MAR 30 2015

VFR CONDITIONS WILL PREVAIL THROUGH THE PERIOD. WIND GUSTS OF
15-20 KNOTS CAN BE EXPECTED AT MOST AIRFIELDS 16-01Z.

&&

.FIRE WEATHER...
ISSUED AT 402 AM MDT MON MAR 30 2015

FIRE WEATHER CONCERNS WILL BE AT LEAST ELEVATED OVER PORTIONS OF
THE PLAINS FOR THE NEXT COUPLE OF AFTERNOONS WITH THE HIGHEST
CONCERNS EXPECTED TUESDAY AFTERNOON. MIN REL HUMIDITIES OVER THE
PLAINS WILL FALL TO 10-15% BOTH AFTERNOONS. RIGHT NOW IT APPEARS
WINDS WILL BE GENERALLY BELOW CRITICAL SPEEDS TODAY WHERE FUELS
ARE DRY AS A SURFACE TROUGH DEVELOPS FROM EC WY SOUTHEAST AND SOUTH
OVER FAR EASTERN COLORADO RESULTING IN A MODEST PRESSURE GRADIENT
OVER THE HIGH PLAINS OF SE WY/NEB PANHANDLE THUS HAVE OPTED TO
CANCEL THE FIRE WEATHER WATCH. MAY STILL GET CLOSE OVER A
RELATIVELY SMALL AREA OF FAR SE WY THIS AFTERNOON BUT OVERALL RISK
SEEMS A BIT LESS. NORTHERN PARTS OF THE CWA MAY BE CRITICAL OR
NEAR CRITICAL TUESDAY AFTERNOON AS THE TROUGH DRIFTS A BIT EAST
ALLOWING FOR BREEZIER CONDITIONS THERE. CONCERNS THEN WANE WEDS
AS COOLER AIR BEGINS TO ARRIVE BEHIND A COLD FRONT.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM...RE
LONG TERM...CAH
AVIATION...CAH
FIRE WEATHER...RE
Hazardous weather outlook, Mar 30, 4:11 AM MDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
411 AM MDT MON MAR 30 2015

NEZ002-003-019>021-054-055-095-096-WYZ101>119-311100-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
411 AM MDT MON MAR 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 9:42 AM MDTFire Weather WatchCYS18 hr

Nearby

Red Flag Warnings in Wyoming, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.